MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1-1/2 IN; WIRE GUIDE CATHETER

ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1-1/2 IN; WIRE GUIDE CATHETER
Catalog Number RA-04220
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "wire unravelled".Additional information received states "faulty wire in product, resulting in foreign body being left inside patient's radial artery.Additional surgery, xrays, an anesthesia were done to remove the foreign piece.The patient's current condition is reported as "stable" at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The actual device was not returned; however, the customer provided two photos for analysis.The complaint of an unraveled guidewire was able to be confirmed by the photos as the second photo revealed an unraveled guidewire that was protruding from the needle cannula.It could not be determined based on the visual evidence provided alone if the guidewire had separated during use.The damage is consistent with retraction of the guidewire upon the needle bevel, however, a complete visual inspection to determine the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user , "warning: to reduce the risk of guidewire damage, do not retract guidewire against edge of needle while in vessel.Precaution: if resistance is encountered during guidewire advancement do not force feed, withdraw entire unit and attempt new puncture." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW RA CATH SET: 20 GA X 1-1/2 IN
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22043526
Report Number9680794-2025-00426
Device Sequence Number8781959
Product Code DQX
UDI-Device Identifier00801902002761
UDI-Public(01)00801902002761(11)240703(17)290630(10)14F24F0164(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberRA-04220
Device Lot Number14F24F0164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown